# SDR 99ZZZX2689

- Difficulty date: August 20, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N610AW
- Make and model: Bag BAE146200A
- Aircraft serial: E2082
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Stiffener
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING TOP WING STIFFENER AFT OF REAR SPAR BETWEEN RIBS 8 AND 9 IS CRACKED AT FORWARD ENG.  REPAIRED IAW BAE RDO EJR/RJ0630-98.  REF:  W/C 5035 FOR ALODINE, PRIME AND PAINT.
